# SDR SWIA200718764

- Difficulty date: October 6, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 11,187 hours, 9,876 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Lack Of Lube
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2912 - FIRST OFFICERS YOKE MAKES A CLICKING NOISE.  CLEANED AND LUBRICATED YOKE ASSEMBLY, BEARINGS AND PULLEYS.  NO DEFECTS NOTED.
